# SDR SWIA200616810

- Difficulty date: June 28, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 2,768 hours, 1,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST CABIN CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  RELAMPED AS NEEDED.  OPERATIONAL CHECKS GOOD IAW CRJ MM 33-51-00.
